# SDR RAIA0002023

- Difficulty date: February 26, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- Aircraft time: 14,910 hours, 20,919 cycles
- Engine: Garrtt TPE33112UAR
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Lt Engine
- Part time: 5,119 hours, 6,864 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

7209 - FWA - LEFT FUEL PRESSURE CAPTION ILLUMINATED ON TAKEOFF ROLL ALL OTHER ENGINE INDICATIONS NORMAL.  MAINTENANCE INSPECTED AND DEFERRED LEFT ENGINE FUEL PRESSURE CAPTION.  MAINTENANCE REPLACED LEFT ENGINE FUEL PRESSURE SWITCH.
